# SDR AALA202410236174

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 23,643 hours, 2,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LAVATORY 4F-1L LOWER BASE EXTRUSION AT STA 1670 FROM LBL 39.5 TO LBL 102.5. REPAIRED PER EA 357952A.
